# SDR IPXA2017020713803

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 66,072 hours, 11,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 5D00041
- Condition: False Indication
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, EMERGENCY LIGHT BATTERY 1 LOW AMBER ALERT APPEARED.  RELAY CHANGED IAW SWPM 20-15-46 REV 63.01
